# SDR UALA2012032301854

- Difficulty date: March 21, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,045 hours, 22,325 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE EICAS MESSAGE.  CLEANED CONNECTOR, NO MSG.
